# SDR SWAA2021040756022

- Difficulty date: March 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE SKIRT DRAGGING / REPOSITIONED L1 DOOR SLIDE SKIRT PER B737 AMM 25-66-01-400-803.
